# SDR DXTA200702370

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 7,994 hours, 6,538 cycles
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LT ENGINE QUIT AFTER NORMAL START SEQUENCE AND STABILIZATION.  AFTER PERFORMING GENERATOR CHECK NOTICED LT FUEL BOOST PUMP ANNUNCIATOR ON, THEN N2 ROLLING DOWN.  THROTTLE LEVER WAS PLACED ON GATE AND NEVER MOVED.   PERFORMED LEFT ENGINE START PROCEDURES PER NJA CHECKLIST OPENED LEFT COWL INSPECTED FUEL CONTROL AND FLOW DIVIDER RIGGING PER CE560 MM 76-11-00 ALL RIGGING CHECKS GOOD. MULTIPLE START AND SHUTDOWN PROCEDURES PRODUCE NO DISCREPANCIES. AIRCRAFT OK FOR SERVICE.
